# SDR ASAA2020120733655

- Difficulty date: December 7, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 52,537 hours, 15,416 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1115C
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 65,498 hours, 25,853 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI ICE BRIGHT BLUE WITH SWITCH ON, TRIED ANTI ICE A SECOND TIME AND SAME RESULT.  TRIED SWITCH A 3RD TIME A MINUTE LATER AND OPERATION WAS NORMAL.  GROUNDED-YES.  REMOVED & REPLACED ENGINE NR 2 TAI VALVE, REF B737-800 AMM 30-21-11.  OPERATIONS CHECK & LEAK CHECK GOOD.
